# SDR SWAA031493

- Difficulty date: July 6, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 49,183 hours, 38,385 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 654643099
- Part serial: BN1230
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT INBD T/E FOREFLAP DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED LT INBD T/E FOREFLAP PER MM.
